# SDR 9615409961

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE LEFT FLAP NR 4 FORWARD HINGE IN LOWER STUD HOLES.  REPLACED FITTING (P/N 5912596-501) PER CITEXT 90-2750-1-9806.
